IIUM Repository (IREP)

Items where Author is "Rakhimov, Abdumalik"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 20.

Article

Rasedee, Ahmad Fadly Nurullah and Abdul Sathar, Mohammad Hasan and Deraman, Fatanah and Rakhimov, Abdumalik (2016) 2 point block backward difference method for solving Riccati type differential problems. AIP Conference Proceedings, 1775 (1). 030005-1-030005-8. ISSN 0094-243X

Rasedee, Ahmad Fadly Nurullah and Suleiman, Mohamed and Ahmadian, Ali and Ibrahim, Zarina Bibi and Othman, Khairil Iskandar and Rakhimov, Abdumalik (2016) The solution of Riccati type differential equation by means of variable step size backward difference methods. Journal of Soft Computing and Applications, 2016 (1). pp. 35-42. ISSN 2195-576X

Khalmukhamedov, O. R. and Rakhimov, Abdumalik and Kuchkarov,, E (2016) On the lower bound of spectrum of the Schrödinger’s operator for some multi-particle systems. Malaysian Journal of Mathematical Sciences, 10 (S) (Part 1). pp. 61-74. ISSN 1823-8343

Rakhimov, Abdumalik (2016) On the uniform convergence of Fourier Series. Malaysian Journal of Mathematical Sciences, 10 (S) (Part 1). pp. 55-60. ISSN 1823-8343

Rakhimov, Abdumalik (2016) On the regularization of the spectral expansions of distributions with compact support. FEIIC International Journal of Engineering and Technology, 13 (1). pp. 18-24. ISSN 1823-1039

Rakhimov, Abdumalik (2013) On the localization Eigenfunction expansions associated with the Schrodinger Operator. Middle-East Journal of Scientific Research, 13. pp. 6-14. ISSN 1990-9233

Ahmedov, Anvarjon A. and Jamaludin, Nur Amalina and Rakhimov, Abdumalik (2013) Uniformly convergence of the spectral expansions of the schrödinger operator on a closed domain. Journal of Physics, 435 (1). pp. 1-7. ISSN 1742-6588

Rakhimov, Abdumalik (2011) On the localization of the riesz means of multiple fourier series of distributions. Abstract and Applied Analysis, 2011. pp. 1-8. ISSN 1085-3375

Conference or Workshop Item

Rakhimov, Abdumalik and Mohd Aslam, Siti Nor Aini (2017) Uniform convergence of the Eigenfunction expansions associated with the polyharmonic operator on closed domain. In: 4th International Conference on Mathematical Applications in Engineering (ICMAE ’17), 8th-9th Aug. 2017, Kuala Lumpur.

Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik and Akhmedov, Anvarjon and Hassan, Torla (2017) On the Lebesgue constants of Fourier-Laplace series by Riesz Means. In: 37th International Conference on Quantum Probability and Related Topics (QP37) 2016, 22nd-26th August 2016, Kuantan, Pahang.

Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik and Ahmedov, Anvarjon A. and Ishak, Norizarina and Hamzah, Siti Raihana (2017) Absence of localization of Fourier-Laplace series. In: 4th International Conference on Mathematical Sciences - Mathematical Sciences: Championing the Way in a Problem Based and Data Driven Society, ICMS 2016;, 15th-17th November 2016, Putrajaya, Malaysia.

Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik and Akhmedov, Anvarjon (2017) Uniform convergence of the Fourier-Laplace series. In: 4th International Conference on Mathematical Sciences - Mathematical Sciences: Championing the Way in a Problem Based and Data Driven Society, ICMS 2016, 15th-17th November 2016, Putrajaya, Malaysia.

Fargana, A and Rakhimov, Abdumalik and Khan, Ahsan Ali and Hassan, Torla (2017) Equiconvergence in summation associated with elliptic polinomial. In: Proceedings of the 4th International Conference of Mathematical Applications in Engineering 2017, 8th-9th August 2017, Kuala Lumpur.

Fargana, A and Rakhimov, Abdumalik and Khan, Ahsan Ali and Hassan, Torla (2017) Equiconvergence in summation associated with elliptic polynomial. In: 4th International Conference on Mathematical Applications in Engineering (ICMAE ’17), 8th-9th Aug. 2017, Kuala Lumpur.

Rakhimov, Abdumalik (2015) On the regularization of the spectral expansions of distributions with compact support. In: FEIIC-International Conference on Engineering Education and Research 2015, 19th-21th Dec. 2015, Meridian Medina Hotel, Madinah, Kingdom Saudi of Arabia.

Rakhimov, Abdumalik (2015) On the summability of the spectral expansions of distributions. In: International Conference on Mathematical Physics, 13-17 April 2014, Tashkent, Uzbekistan.

Rakhimov, Abdumalik (2015) On the summability of the spectral expansions of distributions. In: Workshop on Modern Methods of Mathematical Physics 2015 in conjunction with Shavkat Alimov's 70th Birthday, 4 March 2015, Dewan Taklimat Serdang, Administration Building, Universiti Putra Malaysia. (Unpublished)

Rakhimov, Abdumalik (2014) On the uniform convergence of Fourier series in a closed domain. In: USA-UZB Conference on Natural Sciences and Mathematics, 19-26 May 2014, LosAngeles, CA, USA.

Akhmedov, Anvarjon and Rasedee, Ahmad Fadly Nurullah and Rakhimov, Abdumalik (2013) On the sufficient conditions of the localization of the Fourier-Laplace series of distributions from liouville classes. In: 4th International Conference on the Advancement of Science and Technology 2012: Contemporary Mathematics, Mathematical Physics and Their Applications, iCAST 2012, 7-10 Nov 2012, Kuantan; Malaysia.

Rakhimov, Abdumalik (2013) On the uniform convergence of the eigenfunction expansions. In: 4th International Conference on the Advancement of Science and Technology 2012: Contemporary Mathematics, Mathematical Physics and Their Applications, iCAST 2012, 7-10 Nov 2012, Kuantan; Malaysia.

This list was generated on Sat Nov 25 08:13:46 2017 +08.